Fractal measures of diffusion in the presence of random fields

H. Eduardo Roman, Armin Bunde, Shlomo Havlin

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We study diffusion in a linear chain where random fields are located at each site and can accept the values ±E with equal probability. While the average density distribution of a random walker scales and is described by a single exponent, it requires an infinite hierarchy of exponents ± to characterize the fluctuations. Their density distribution f(±) is a single-hump function and depends continuously on the magnitude of the field E.

Original languageEnglish
Pages (from-to)2185-2188
Number of pages4
JournalPhysical Review A
Issue number4
StatePublished - 1988


Dive into the research topics of 'Fractal measures of diffusion in the presence of random fields'. Together they form a unique fingerprint.

Cite this